# SDR DALA2022102706975

- Difficulty date: October 26, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,497 hours, 38,108 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 CRACK ON COLLAR ON FWD LOWER CORNER INSIDE OF RIGHT FWD EMERGENCY EXIT DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00086: COLLAR ON FWD LOWER CORNER INSIDE OF RIGHT FWD EMERGENCY EXIT DOOR WAS REPLACE PER B757-200 SRM. (2469235)
